A direct splitting method for nonsmooth variational inequalities

Bello Cruz, JY and Diaz Millan, Reinier 2014, A direct splitting method for nonsmooth variational inequalities, Journal of optimization theory and applications, vol. 161, no. 3, pp. 728-737, doi: 10.1007/s10957-013-0478-2.

Attached Files
Name Description MIMEType Size Downloads

Title A direct splitting method for nonsmooth variational inequalities
Author(s) Bello Cruz, JY
Diaz Millan, ReinierORCID iD for Diaz Millan, Reinier orcid.org/0000-0001-6384-5949
Journal name Journal of optimization theory and applications
Volume number 161
Issue number 3
Start page 728
End page 737
Total pages 10
Publisher Springer
Place of publication New York, N.Y.
Publication date 2014-06
ISSN 0022-3239
Keyword(s) Science & Technology
Physical Sciences
Operations Research & Management Science
Mathematics, Applied
Maximal monotone operators
Monotone variational inequalities
Projection methods
Splitting methods
Language eng
DOI 10.1007/s10957-013-0478-2
Indigenous content off
Field of Research 0102 Applied Mathematics
0103 Numerical and Computational Mathematics
0906 Electrical and Electronic Engineering
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30133408

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 14 times in TR Web of Science
Scopus Citation Count Cited 15 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 121 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Mon, 06 Jan 2020, 10:31:07 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.